World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Mathematical Models and Methods in Applied Sciences cover

Volume 19, Issue 10 (October 2009)

No Access
PHASE TRANSITIONS WITH THE LINE TENSION EFFECT: THE SUPER-QUADRATIC CASE
  • Pages:1765–1795

https://doi.org/10.1142/S0218202509003991

No Access
PATTERN FORMATION IN A RING NETWORK WITH DELAY
  • Pages:1797–1852

https://doi.org/10.1142/S0218202509004005

No Access
INTERACTIONS BETWEEN MODERATELY CLOSE INCLUSIONS FOR THE LAPLACE EQUATION
  • Pages:1853–1882

https://doi.org/10.1142/S021820250900398X

No Access
A CLASS OF STATIONARY NONLINEAR MAXWELL SYSTEMS
  • Pages:1883–1905

https://doi.org/10.1142/S0218202509003966

No Access
A LARGE DEFORMATION, VISCOELASTIC, THIN ROD MODEL: DERIVATION AND ANALYSIS
  • Pages:1907–1928

https://doi.org/10.1142/S0218202509003954

No Access
ON A PARABOLIC FREE BOUNDARY EQUATION MODELING PRICE FORMATION
  • Pages:1929–1957

https://doi.org/10.1142/S0218202509003978